# SDR AMWA88632

- Difficulty date: November 17, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 24,653 hours, 35,455 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 1293800161
- Part serial: 0038
- Condition: Failed
- Location: Mlg
- Part time: 9,388 hours, 15,035 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ALL (3) BUSS TIE ENUNCIATORS ILLUMINATED IN FLIGHT, REQUIRING MANUAL EXTENSION OF LANDING GEAR AND EMERGENCY LANDING. MAINTENANCE REPLACED LT DC POWER PANEL AND CLEARED DISCREPANCY.
